Previous |  Up |  Next


Riesz isomorphism; Banach lattices; Banach-Stone Theorem
We present a simple proof of a Banach-Stone type Theorem. The method used in the proof also provides an answer to a conjecture of Cao, Reilly and Xiong.
[1] C. D.  Aliprantis, O.  Burkinshaw: Positive Operators. Academic Press, , 1985. MR 0809372
[2] J.  Cao, I.  Reilly, and H.  Xiong: A lattice-valued Banach-Stone Theorem. Acta Math. Hungar. 98 (2003), 103–110. DOI 10.1023/A:1022861506272 | MR 1958470
[3] E.  de Jonge, A. C. M.  van Rooij: Introduction to Riesz Spaces. Mathematical Center Tracts Vol. 78. Mathematisch Centrum, Amsterdam, 1977. MR 0473777
Partner of
EuDML logo